# SDR CALA9801966

- Difficulty date: October 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809NY
- Make and model: Doug DC-9-82
- Aircraft serial: 49263
- System (JASC): 5240 · Service Doors
- Part: Beam
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A CRACK IN FORWARD SERVICE DOOR LOWER BEAM.  THE LOWER BEAM WAS REPLACED IAW SRM 51-30-2.
